# SDR 98ZZZX3938

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: 6864400
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W SB 977, CORROSION WAS FOUND ON TOP OF LEFT, AFT WING ATTACH AND LOWER CABIN DOOR POST ATTACH.  SUSPECT WATER LEAKING IN AFT CABIN DOOR AT SOME PREVIOUS TIME.  LEFT CABIN INTERIOR WAS REMOVED FOR AVIONICS INSTALL AND PROVIDED ACCESS FOR BETTER INSPECTION THAN CALLED OUT IN SB.  IN THIS AREA, STEEL SPAR PLATE HOOKS TO ALUMINUM STRUCTURE.  MAINTENANCE WAS ABLE TO CLEAN CORROSION AND EPOXY PRIMER WITHOUT REPLACING PARTS.  SUBMITTER SUGGESTED INSPECTION OF AREA WHEN C/W S977 (PIPER).
